# SDR SWAA2017032712746

- Difficulty date: March 6, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A531058
- Condition: Corroded
- Location: Bs 747-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ZEE ANGLE CORRODED BETWEEN BS 807 TO 747.   R & R THE ANGLE IAW SRM.
